# SDR SWAA103207

- Difficulty date: May 29, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 20,413 hours, 11,852 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A11011
- Part serial: 11011744
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  RAISED GEAR AFTER TAKEOFF AND NLG FAILED TO RETRACT.  DISPLAYED RED & GREEN LIGHTS.  REMOVED AND REPLACED NLG RETRACT ACTUATOR PER MM.
